# SDR SWAA2024040356910

- Difficulty date: February 27, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT SHIELD BS500+1 TO BS500+19 RBL22 WL156 HAS MULTIPLE AREAS AROUND NUT PLATE HOLES<[01] EVALUATED CORROSION ON SHIELD BS 500+1 TO BS 500+19 RBL 22 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] COMPLETED STEP 3;[04] REPLACED AFT SHIELD BS500+1' TO 500+19'; RBL 22 PER SRM 51-40-02 AND DWG:143A0080.;[05] VERIFIED CORRECTIVE ACTION #4;[06] TASK COMPLETE
